Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 112, NWS Birmingham, AL

April 4, 2008Cherokee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2008, 1:31 PM CDT for Cherokee County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2008, 1:31 PM CDT (18:31 UTC)
Expired
Apr 4, 2008, 2:00 PM CDT
In force
29 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 80 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 1:27 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 041831
SVRBMX
ALC019-041900-
/O.NEW.KBMX.SV.W.0112.080404T1831Z-080404T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
131 PM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...

* UNTIL 200 PM CDT

* AT 127 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHEAST OF SAND ROCK...OR 10 MILES SOUTH OF FORT PAYNE...AND
  MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW MOON AND FULLERTON BY 140 PM CDT...
  NEW MOON BY 145 PM CDT...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3431 8545 3425 8545 3414 8584 3426 8583
      3428 8580 3428 8577 3439 8563 3444 8559
      3447 8549
TIME...MOT...LOC 1831Z 252DEG 37KT 3433 8564

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:40 AM CDT, 6 hours 51 minutes earlier.

Area forecast discussion, Apr 4, 6:40 AM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 AM CDT FRI APR 4 2008

.UPDATE...AVIATION DISCUSSION.

&&

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

WEDGE CONTINUES TO MAKE ITS PRESENCE KNOWN ACROSS EAST ALABAMA WHERE
TEMPERATURES ARE IN THE 50S...COMPARED TO NEAR 70 DEGREES ACROSS
WEST ALABAMA. WEDGE WILL ERODE AS THE MORNING PROGRESSES AND
SOUTHERLY FLOW INCREASES. A LAKE WIND ADVISORY WILL BE ISSUED THIS
PACKAGE FOR TODAY. VERY WARM AND JUICY BOUNDARY LAYER PRESENT
ACROSS WEST ALABAMA WHERE SURFACE DEWPOINTS ARE IN THE MID 60S.
HIGHER DEWPOINTS WILL SPREAD ACROSS THE REMAINDER OF CENTRAL ALABAMA
THIS MORNING WITH UPPER 60S EXPECTED WEST OF I-65.

LINE OF NEARLY CONTINUES THUNDERSTORMS STRETCHES FROM DALLAS TEXAS
ACROSS ARKANSAS AND INTO KENTUCKY. THE LINE HAS BEEN VERY ACTIVE ALL
NIGHT AVERAGING 2500 LIGHTNING STRIKES PER 15 MINUTES. THE
CONVECTIVE LINE WILL PUSH SOUTHEASTWARD TODAY AND MOVE INTO NW
ALABAMA AROUND 10 AM. THERE HAS BEEN A FEW THUNDERSTORMS DEVELOP OUT
AHEAD OF THE MAIN LINE...AND THIS TREND MAY INCREASE LATER THIS
MORNING AS AIR MASS DESTABILIZES ACROSS NORTH ALABAMA.  SEVERE
WEATHER PARAMETERS STILL LOOKING IMPRESSIVE THIS AFTERNOON WITH
LIFTED INDICES NEAR -5 CELSIUS...CAPES 1000-1500 J/KG...AND 0-6KM
BULK SHEAR NEAR 60 KNOTS. MAIN THREAT WILL BE BOW SEGMENTS ALONG
SQUALL LINE...BUT SHEAR VALUES SUPPORT ROTATING STORMS...AND
TORNADOES A REAL POSSIBILITY. TRAINING CELLS WILL ALSO PRODUCE
LOCALIZED FLOODING.

SQUALL LINE WILL MOVE SOUTHWARD ACROSS ENTIRE AREA OVERNIGHT
PRODUCING RAINFALL TOTALS BETWEEN 1 AND 2 INCHES ACROSS MOST AREAS.
SEVERE POTENTIAL WILL LIKELY WANE LATER THIS EVENING AS BOUNDARY
LAYER COOLS AND MID LEVEL FORCING DECREASES. SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN COUNTIES FROM SUNRISE
SATURDAY THROUGH 12 NOON.  LOW CLOUDS WILL EXTEND WELL NORTH OF
SURFACE COLD FRONT AS 850-700MB TROF STILL BACK NEAR THE MISSISSIPPI
RIVER...AND CLOUDS WILL BE SLOW TO CLEAR ON SATURDAY.  SKIES SHOULD
BECOME PARTLY CLOUDY ACROSS MOST OF CENTRAL ALABAMA BY SUNSET
SATURDAY.

58/ROSE

.LONG TERM...SUNDAY THROUGH THURSDAY.

SUNDAY WILL BEGIN A FEW DAYS OF QUIET AND QUITE PLEASANT WEATHER
ACROSS CENTRAL ALABAMA...WITH HIGHS IN THE MID TO UPPER 70S. THE
MAIN STORM TRACK WILL TAKE SYSTEMS TO OUR NORTH KEEPING THE REGION
IN UPPER LEVEL WESTERLY TO SOUTHWESTERLY FLOW. COULD SEE THE
INFLUENCE OF WEDGING AROUND THE SOUTHERN APPALACHIANS BY TUESDAY
MORNING. THE STRENGTH OF THE WEDGE COULD LEAD TO SLIGHTLY COOLER
TEMPERATURES IN THE NORTHEAST THAN CURRENTLY IN THE FORECAST
PACKAGE.

WEDNESDAY AND THURSDAY...INTRODUCED CHANCE/SLIGHT CHANCE POPS
BEGINNING TUESDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD AS
MODELS HAVE COME INTO AGREEMENT THAT A FRONT WILL APPROACH THE AREA
WEDNESDAY AND STALL OUT LIKELY ACROSS NORTHERN ALABAMA...KEEPING THE
AREA IN A WARM MOIST AIRMASS. KEPT FORECAST CONSERVATIVE SINCE THIS
SYSTEM IS AT THE END OF THE PERIOD AND THERE ARE STILL SOME
DIFFERENCES IN TIMING...STRENGTH...AND HOW FAR SOUTH THE FRONT WILL
PUSH BEFORE IT STALLS.

14

&&

.AVIATION...12Z TAF DISCUSSION.

WEDGE FRONT OVER EAST ALABAMA IS STARTING TO LOSE IT HOLD DUE TO
STRONG SOUTHERLY FLOW ABOVE THE SURFACE. CIGS EAST OF I-65 ARE AOB
1000 FEET AGL...WITH CIGS 15-25 ELSEWHERE. FOG HAS NOT REALLY BEEN A
PROBLEM THIS MORNING WITH VSBYS GENERALLY AT 5 MILES OR MORE. LOWER
CIGS ACROSS EAST ALABAMA WILL RISE THIS MORNING TO ARND 2500 FEET
BY 17Z. GRADIENT WINDS WILL BE FROM THE SOUTH AT 12-18 KNOTS WITH
GUSTS TO AS HIGH AS 25 KNOTS.

SQUALL LINE ACROSS NORTHEAST MISSISSIPPI WILL CONTINUE TO SHIFT
SOUTHEAST AND REACH THE KTCL-KBHM LINE BY 17Z. THE SQUALL LINE WILL
PRODUCE MAY PRODUCE WINGS GUSTS TO 50 KNOTS...WITH VERY HEAVY
RAINFALL PRODUCING VSBYS BELOW 1/2SM. THE SQUALL LINE WILL CONTIUE
SOUTHEAST AND REACH KMGM ARND 22Z. A COLD FRONT WILL FOLLOW THE
SQUALL LINE BY 3-6 HOURS AND EXPECT MVFR CIGS AND VSBYS BEHIND
FRONT.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  54  66  49  78 / 100 100  30  10  10
ANNISTON    74  58  68  51  78 /  70 100  30  10  10
BIRMINGHAM  76  54  68  51  78 / 100 100  30  10  10
TUSCALOOSA  77  55  69  50  80 /  90 100  20  10  10
CALERA      77  58  68  51  78 /  70 100  30  10  10
AUBURN      78  60  72  54  76 /  50  80  70  10  10
MONTGOMERY  80  63  72  53  81 /  50  80  70  10  10
TROY        80  63  72  53  79 /  40  80  70  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IN EFFECT FROM 7AM TO 7PM FOR ALL COUNTIES.

&&
Hazardous weather outlook, Apr 3, 2:00 PM CDT, 23 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT THU APR 3 2008

ALZ011>015-017>050-041130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
200 PM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING...PRIMARILY FOR AREAS NORTH OF INTERSTATE 20. LARGE
HAIL AND DAMAGING WINDS ARE THE MAIN THREATS.

AS A WARM FRONT CONTINUES TO ADVANCE NORTHWARD THROUGH CENTRAL
ALABAMA...SURFACE TEMPERATURES HAVE JUMPED INTO THE UPPER 70S
AND LOWER 80S...INCREASING THE AMOUNT OF INSTABILITY ACROSS THE
AREA. THERE IS THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TO
DEVELOP IN THIS INCREASINGLY UNSTABLE AIRMASS...PRIMARILY BETWEEN 2
AND 7 PM. WHILE LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...
SOME ROTATING THUNDERSTORMS WILL BE POSSIBLE RIGHT ALONG THE WARM
FRONT...LEADING TO A VERY LOW CHANCE OF A TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE STORMS ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA ON FRIDAY
AND FRIDAY NIGHT...WITH THE MAIN SEVERE WEATHER THREAT STARTING AS
EARLY AS NOON AND LASTING AS LATE AS 3 AM FRIDAY NIGHT. DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE ALL POSSIBLE.

THE STORMS ARE MOST LIKELY TO COME IN THE FORM OF A SQUALL LINE...
THAT WILL PUSH ACROSS THE AREA FROM NORTHWEST TO SOUTHEAST FRIDAY
NIGHT. STORMS WILL BECOME MUCH MORE LIKELY AFTER 3 PM WEST AND
NORTHWEST...SPREADING EASTWARD INTO CENTRAL SECTIONS BETWEEN 8 AND
MIDNIGHT. CONFIDENCE IS A BIT LESS FOR SOUTHEASTERN AREAS GENERALLY
AFTER MIDNIGHT...AS SOME WEAKENING OF THE LINE IS POSSIBLE. STAY
TUNED FOR FURTHER INFORMATION ON THIS DEVELOPING WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE
NEEDED ON FRIDAY AND FRIDAY NIGHT.

88/75

In the hours before

Special weather statement, Apr 4, 9:17 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
917 AM CDT FRI APR 4 2008

ALZ011-041500-
MARION-
917 AM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 1000 AM CDT...

AT 914 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF VINA
TO BYRD...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
HACKLEBURG TO DETROIT...MOVING EAST AT 25 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WESTON.
  RANKIN FITE AIRPORT.
  HACKLEBURG.
  TESSNER.
  PEARCES MILL.
  TUCKER.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 4, 10:49 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1049 AM CDT FRI APR 4 2008

ALZ014-041615-
WINSTON-
1049 AM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR WINSTON COUNTY UNTIL 1115 AM CDT...

AT 1044 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR HOUSTON...OR 7 MILES EAST OF DOUBLE SPRINGS...
MOVING EAST AT 30 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HOUSTON.
  ADDISON TOWN HALL.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 4, 11:25 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     TSTM WND DMG     ARLEY                   34.08N 87.21W
04/04/2008                   WINSTON            AL   BROADCAST MEDIA

            TREES AND POWERLINES DOWN IN ARLEY...WITH SOME TREES
            BEING REPORTED DOWN ON MOBILE HOMES.

&&

GOLDEN
Special weather statement, Apr 4, 12:28 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 PM CDT FRI APR 4 2008

ALZ013-015-023-024-041815-
FAYETTE-JEFFERSON-TUSCALOOSA-WALKER-
1228 PM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR FAYETTE...JEFFERSON...TUSCALOOSA AND
WALKER COUNTIES UNTIL 115 PM CDT...

AT 1228 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR BOLEY SPRINGS...OR 17 MILES SOUTHWEST OF CORDOVA...
MOVING EAST AT 40 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  THE WYE.
  OAKMAN.
  GOODSPRINGS.
  CORDOVA.
  BELOIT.
  SUMITON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 4, 12:40 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CDT FRI APR 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
04/04/2008                   WALKER             AL   EMERGENCY MNGR

            A FEW TREE TOPS WERE SNAPPED OFF AND A FEW TREES WERE
            UPROOTED NEAR NAUVOO.

&&

LINHARES
Special weather statement, Apr 4, 1:08 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT FRI APR 4 2008

ALZ032-041845-
HALE-
108 PM CDT FRI APR 4 2008

...SIGNIFICANT WEATHER ALERT FOR HALE COUNTY UNTIL 145 PM CDT...

AT 103 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR AKRON...OR 13 MILES
NORTHWEST OF GREENSBORO...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HARPER HILL.
  MOUNDVILLE AIRPORT.
  PHIPPS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

17/KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:58 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more15 hr
Apr 4, 12:55 PM CDTTornado WarningBMXCherokee35 min
Apr 4, 1:16 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Tuscaloosa44 min
Apr 4, 1:20 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega40 min
Apr 4, 1:28 PM CDTTornado WarningBMXShelby, Talladega47 min
Apr 4, 1:39 PM CDTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry51 min
Apr 4, 1:40 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair35 min
Apr 4, 1:45 PM CDTTornado WarningBMXCalhoun, Talladega45 min
Apr 4, 1:45 PM CDTTornado WarningBMXCherokee30 min
Apr 4, 1:55 PM CDTTornado WarningBMXBibb35 min
Apr 4, 1:58 PM CDTTornado WarningBMXDallas, Hale, Marengo, Perry47 min
Apr 4, 2:01 PM CDTTornado WarningBMXBibb, Jefferson, St. Clair, Shelby44 min
Apr 4, 2:02 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair28 min
Apr 4, 2:09 PM CDTTornado WarningBMXCalhoun, Cleburne, Talladega51 min
Apr 4, 2:19 PM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Pickens, Sumter26 min
Apr 4, 2:21 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby39 min
Apr 4, 2:22 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby23 min
Apr 4, 2:25 PM CDTSevere Thunderstorm WarningBMXWalker, Winston35 min
Apr 4, 2:33 PM CDTTornado WarningBMXAutauga, Chilton, Dallas, Perry42 min
Apr 4, 2:36 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair15 min
Apr 4, 2:45 PM CDTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Marengo, Perry, Sumter and 1 more45 min
Apr 4, 2:46 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, St. Clair, Shelby, Talladega29 min
Apr 4, 2:48 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa42 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker35 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo50 min
Apr 4, 2:55 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega35 min
Apr 4, 3:11 PM CDTSevere Thunderstorm WarningBMXBlount34 min
Apr 4, 3:16 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair29 min
Apr 4, 3:17 PM CDTTornado WarningBMXAutauga, Chilton, Coosa43 min
Apr 4, 3:18 PM CDTSevere Thunderstorm WarningBMXClay, Talladega27 min
Apr 4, 3:24 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more51 min
Apr 4, 3:28 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph32 min
Apr 4, 3:31 PM CDTTornado WarningBMXCalhoun, Cherokee, Cleburne29 min
Apr 4, 3:32 PM CDTTornado WarningBMXDallas, Lowndes43 min
Apr 4, 3:46 PM CDTTornado WarningBMXCoosa, Tallapoosa44 min
Apr 4, 3:55 PM CDTSevere Thunderstorm WarningBMXCherokee, Cleburne20 min
Apr 4, 3:57 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, St. Clair, Shelby36 min
Apr 4, 4:03 PM CDTTornado WarningBMXShelby27 min
Apr 4, 4:04 PM CDTSevere Thunderstorm WarningBMXCleburne26 min
Apr 4, 4:13 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery47 min
Apr 4, 4:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Clay, Coosa, Elmore, Tallapoosa40 min
Apr 4, 4:23 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega52 min
Apr 4, 4:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Etowah, St. Clair, Talladega46 min
Apr 4, 4:39 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa36 min
Apr 4, 4:49 PM CDTSevere Thunderstorm WarningBMXDallas14 min
Apr 4, 4:53 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more52 min
Apr 4, 4:54 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery66 min
Apr 4, 5:24 PM CDTSevere Thunderstorm WarningBMXLowndes36 min
Apr 4, 5:38 PM CDTTornado WarningBMXDallas37 min
Apr 4, 5:48 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa42 min
Apr 4, 5:52 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery38 min
Apr 4, 6:27 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Tallapoosa63 min
Apr 4, 6:44 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Montgomery, Tallapoosa31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.